# SDR IPXA2016051203258

- Difficulty date: April 25, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB75626
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :2C, 3 PYLON SKIN PANEL RT SIDE CHAFE DAMAGE.  REPAIRED NOTED CHAFE DAMAGE IAW SRM 54-00-00, FIG 204.
